About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2014 (2014), Article ID 460741, 5 pages
http://dx.doi.org/10.1155/2014/460741
Research Article

On the Angular Density of Three Dimensional Scattering Resonances

Department of Mathematics, National Chung Cheng University, 168 University Road, Min-Hsiung, Chia-Yi 621, Taiwan

Received 1 January 2014; Accepted 4 February 2014; Published 9 March 2014

Academic Editors: N. E. Bjerrum-Bohr, D. Dürr, A. L. Salas-Brito, and F. Sugino

Copyright © 2014 Lung-Hui Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lung-Hui Chen, “On the Angular Density of Three Dimensional Scattering Resonances,” ISRN Mathematical Physics, vol. 2014, Article ID 460741, 5 pages, 2014. doi:10.1155/2014/460741